# SDR SWAA2015032637802

- Difficulty date: February 11, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957828
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, LOWER JAMB AREA FLOOR PANEL UPPER SURFACE CORRODED FWD & AFT OF ESCAPE SLIDE GIRT BAR FITTINGS.  R & R SURFACE IAW SRM & DWG.
